RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1968, Volume 13, Issue 2, Pages 243–265 (Mi tvp841)  

This article is cited in 1 scientific paper (total in 1 paper)

Limit theorems for age-dependent branching processes

B. A. Sevast'yanov

Moscow

Abstract: A generalization of the Bellman–Harris model of age-dependent branching processes in considered. We prove limit theorems for the conditional distribution function (21) in the critical, suhcritical and supercritical cases.

Full text: PDF file (948 kB)

English version:
Theory of Probability and its Applications, 1968, 13:2, 237–259

Bibliographic databases:

Received: 06.01.1968

Citation: B. A. Sevast'yanov, “Limit theorems for age-dependent branching processes”, Teor. Veroyatnost. i Primenen., 13:2 (1968), 243–265; Theory Probab. Appl., 13:2 (1968), 237–259

Citation in format AMSBIB
\Bibitem{Sev68}
\by B.~A.~Sevast'yanov
\paper Limit theorems for age-dependent branching processes
\jour Teor. Veroyatnost. i Primenen.
\yr 1968
\vol 13
\issue 2
\pages 243--265
\mathnet{http://mi.mathnet.ru/tvp841}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=229315}
\zmath{https://zbmath.org/?q=an:0169.20605|0164.46901}
\transl
\jour Theory Probab. Appl.
\yr 1968
\vol 13
\issue 2
\pages 237--259
\crossref{https://doi.org/10.1137/1113028}


Linking options:
  • http://mi.mathnet.ru/eng/tvp841
  • http://mi.mathnet.ru/eng/tvp/v13/i2/p243

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Proc. Steklov Inst. Math., 282 (2013), 172–185  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:132
    Full text:59

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019